Meds Numbing Me Out?


I just realized that maybe part of the reason why I’m still numb regarding my brother’s death is because my meds are numbing me out.

I got off the phone with my sister a while ago.  Her and my parents are doing fine today, considering.  My brother’s cellphone has gotten lost somehow.  My mom is pretty frustrated about it.  My brother had spent the day with a friend at a car show then our friend dropped him off just before my brother passed away.  Our friend feels guilty.  How could he have known?  None of us knew what was going to happen.

My sister hasn’t been eating or sleeping very well.  I can’t really sleep at night either.  I’m gonna talk to my counsellor about it tomorrow.  I wish my sister would talk to somebody.  Nobody in my family except me believes in talking to counsellors.  They all believe in just “toughing it out by yourself.”  Maybe if my brother had talked to someone he might still be here today.

Thanks for listening again.  I just had to share my insight with you guys.  Till next time,

– Joyce.

4 responses to “Meds Numbing Me Out?

  1. Yes the meds could be numbing you out. That happened with me and my mother. I hardly cried at all. Although I just did have a 3 day crying spree. Holy cow. Meds have been known to numb people quite a bit.

    Liked by 1 person

Comments?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s